# SDR SWIA202401301126

- Difficulty date: November 26, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280 Rbl 26
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ANGLE AT RBL26.00 FWD SIDE OF THE FS280.00 IS CRACKED,     (C-CHECK RO 1/30/2024)   REMOVED AND REPLACED STIFFENER ANGLE AT RBL26.00 FWD SIDE OF THE FS280.00 IRT DWG CC670-34010 REV-K, CRJ700 SRM 51-42-06-001-001-A01 & CRJ700 SRM 51-42-13-001-001-A01, COMPLIED WITH 51-900-1002-SKY
